Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The random vibrations of a string

Author: M. R. Spiegel
Journal: Quart. Appl. Math. 10 (1952), 25-33
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/qam/45976
MathSciNet review: 45976
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. E. Uhlenbeck and L. S. Ornstein, On the theory of the Brownian motion, Phys. Rev. 36, 823-841 (1930).
  • [2] G. E. Uhlenbeck and M. C. Wang, On the theory of the Brownian motion II, Rev. Mod. Phys. 17, 323-342 (1945). MR 0013266
  • [3] S. Chandrasekhar, Stochastic problems in physics and astronomy, Rev. Mod. Phys. 15, 1-81 (1943). MR 0008130
  • [4] R. B. Barnes and S. Silverman, Brownian motion, Rev. Mod. Phys. 6, 162-192 (1934).
  • [5] G. E. Uhlenbeck and G. A. Van Lear, The Brownian motion of strings and elastic rods, Phys. Rev. 38, 1583-1598 (1931).
  • [6] J. Hadamard, Cours d'analyse, vol. 1, Libraire Scientifique J. Hermann, Paris, 1927, pp. 249-253.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

DOI: https://doi.org/10.1090/qam/45976
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society